MAUDE Adverse Event Report: CALDERA MEDICAL INC. DESARA BLUE TV; PELVIC MESH

CALDERA MEDICAL INC. DESARA BLUE TV; PELVIC MESH
Catalog Number CAL-DS01BTV
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Bowel Perforation (2668)
Date of Event 08/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The risk of bladder/organ perforation is a known potential adverse event and is listed in the adverse reactions section of the desara blue tv product ifu #10-139-06.When cmi devices are used as directed per the product ifu and intended use, the benefit to the patient for the treatment of stress urinary incontinence outweighs this risk.
 
Event or Problem Description
The surgeon perforated the bladder to the extent where mesh entered the bladder, the sling had to be removed and the procedure could not be completed.Surgeon suspected that he may not have displaced the bladder far enough with a catheter to avoid perforating the bladder with the instrument.

Brand Name
DESARA BLUE TV
Common Device Name
PELVIC MESH
Manufacturer (Section D)
CALDERA MEDICAL INC.
5171 clareton drive
agoura hill, ca
MDR Report Key10460409
Report Number3003990090-2020-01505
Device Sequence Number13993232
Product Code OTN
UDI-Device Identifier00890594000834
UDI-Public00890594000834
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/04/2022
Device Catalogue NumberCAL-DS01BTV
Device Lot NumberK12002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2020
Initial Report FDA Received Date08/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;